iheartmyrockbob Posted November 26, 2009 Share Posted November 26, 2009 I just started taking Prozac on the 12th of this month. When I first started taking it, and even sometimes now, it made me completely unable to show emotion. A person knows when they should feel a certain emotion, and how that emotion is supposed to feel... but I could never feel it. I would know that I SHOULD have been feeling it but I just couldn't feel it. Also, whenever you feel as though you're about to cry, you get a certain feeling that lets you know the tears are about to start falling. I get that feeling but no matter how much I force myself, the tears just don't come. That part is starting to somewhat go away and I've actually been able to cry twice. My question is... has anyone else experienced this same thing? Is it something that will go away with time or is it just part of being on the medication? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.